Consult Doctors. FREE.

Your trusted medical source by doctors!

Continue with Facebook

or

PLEASE FILL IN THE ABOVE AND PRESS ENTER TO SIGN IN or CREATE YOUR ACCOUNT.
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of Interests
Step 3: Follow Relevant Doctors
Complete!
What are your interests?
Please select at least 3 interests.
NEXT
NEXT
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of doctors
Step 3: Follow Relevant Doctors
Complete!
Follow your favourite doctors
We found some doctors you may like. Click continue to follow them.
CONTINUE
CONTINUE

OOPS!

SOMETHING WENT WRONG.

PLEASE TRY AGAIN.

OOPS! SOMETHING

WENT WRONG.

PLEASE TRY AGAIN.

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR REVIEW HAS BEEN

SUCCESSFULLY SUBMITTED.

THANK YOU.

YOUR REVIEW

HAS BEEN

SUCCESSFULLY

SUBMITTED.

THANK YOU.

OOPS!

THERE IS SOMETHING

WRONG WITH YOUR EMAIL.

PLEASE TRY AGAIN.

OOPS! THERE IS

SOMETHING WRONG

WITH YOUR EMAIL.

PLEASE TRY AGAIN.

YOUR EMAIL HAS BEEN

SUCCESSFULLY SUBSCRIBED.

THANK YOU.

YOUR EMAIL

HAS BEEN

SUCCESSFULLY

SUBSCRIBED.

THANK YOU.

MESSAGES TO
DXD Admin from Singapore asked a question

Could my rash be due to SLE (lupus)?

Is there a chance a person may develop SLE after chemotherapy for breast cancer (after 1 year)? The rashes appeared at the back along nerve line. They also reappeared on arms. Thank you

DOCTOR’S ANSWER (3)
Dr Winston Lee
Aesthetic
Singapore
(5 Ratings)
Consult Doctor
FOLLOW
Dr Winston Lee
Aesthetic
Singapore
(5 Ratings)
Answered on Fri Jan 26 2018 03:41:45 GMT+0000 (UTC)

Dear cts,

Without a picture it’s hard to give advice. But something you must consider is Shingles or herpes zoster if you mentioned it’s along a nerve or dermatomal fashion.

Please consult your doctor early and start antiviral treatment if it’s confirmed. Rest well!

0 78 views 0 Doctors agree Fri Jan 26 2018 03:41:45 GMT+0000 (UTC)
Consult Doctor
Dr Colin Theng
Dermatologist
Singapore
(3 Ratings)
Consult Doctor
FOLLOW
Dr Colin Theng
Dermatologist
Singapore
(3 Ratings)
Answered on Fri Jan 26 2018 03:42:14 GMT+0000 (UTC)

Dear CTS,

It is unlikely for SLE to be caused by the breast cancer chemotherapy. There are cases of drug-induced lupus, but this is usually when you are on the drug treatment and unlikely to occur a year after treatment. Furthermore, breast cancer chemotherapy is not a common cause of it.

As for the rash following a nerve, I agree that shingles or herpes zoster needs to considered. The zoster rash is usually associated with pain. It starts off with a red rash and blisters subsequently appear.

It is hard to be sure what the cause of your rash is, and I would suggest seeing your dermatologist/doctor to confirm the diagnosis

0 78 views 0 Doctors agree Fri Jan 26 2018 03:42:14 GMT+0000 (UTC)
Consult Doctor
Dr Ethan
Singapore
Consult Doctor
FOLLOW
Dr Ethan
Singapore
Answered on Fri Jan 26 2018 03:42:35 GMT+0000 (UTC)

I concur with Dr Winston that “rash along the nerve line” is most suspicious for herpes zoster.

You should visit a dermatologist/doctor to have the rash diagnosed. He will also be able to do further tests if SLE is a consideration. Cheers

0 78 views 0 Doctors agree Fri Jan 26 2018 03:42:35 GMT+0000 (UTC)
Consult Doctor

Get Doctor Quotes

We promise that we'll ask our doctor friends to give you their best possible price!
Name of Treatment
Category
Budget
Full Name
Email
Contact Number
Other Information